# SDR ASAA2023020641877

- Difficulty date: February 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 52,759 hours, 15,619 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 7599
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 59,881 hours, 20,518 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CAB ZONE LT ON RECAL. GROUNDED - YES. COMPLETED PACK/ZONE TEMP CONTROLLER BITE TEST REF B737-800 AMM 21-61-00. FLT DECK TRIM VALVE FAULT FOUND. R&R THE CONTROL CABIN TRIM AIR VALVE(V143) REF AMM 21-61-21/401.
